The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

newly diagnosed

Apr 27, 2008

good morning doctor

i am a male of 28 in austria diagnosed with hiv 4 yrs ago.when i checked my cd4 count last month it was gp want me to start medication and having an appointment with him next week.what drug regimen will i have to consider if i want stay away from pheripheral neuropathy,lipoatrophy and kidney stones.if you can device a drug regimen for me then i will discuss it with my hiv specialist. thanks for your help


Response from Dr. Henry

Regimens using either efavirenz or a boosted protease inhibitor (ritonavir + atazanavir, lopinavir, fosamprenavir, saquinavir) and either tenofovir/FTC or abacavir/3TC are generally effective with low rates of the side effects you are worried about. KH

Kidneys & HIV
Keeping my penis hard

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint